Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is severe bleeding common after MTP or is it due to hepatitis C infection?

i had twin pregnancy and had an mtp on 24.09.2012 for abortion , post mtp I am experiencing severe bleeding. I also have hepatitis C but the viral load is very low. I also have rashes on my neck and face. I am still experiencing nausea, fatigue, joint pain and low appetite. I want to know whether severe bleeding is common after MTP or due to my hepatitis C it is taking more time to heal. How long will it take for the bleeding to subside.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi, welcome to HCM
Hepatitis C is causing nauses, fatigue and low apetite. It has nothing to do with increased bleeding.
Severe bleeding can occur after MTP but it should not be for longer duration. There should be retained product of conception left behind in your womb.
You must contact your gynecologist as soon as possible . Also go for USG plevis to rule out the same.
Thanking you.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor